# SDR UALA2013051603381

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 38,987 hours, 15,915 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Mount
- Condition: Broken
- Location: Seat 12def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12DEF INBD AFT SEAT MOUNT BROKEN FASTENER.   REPLACED AFT MOUNT.
